| Model Number |
IMPELLA CP SMART ASSIST SET, JP |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that extracorporeal membrane oxygenation (ecmo) was initiated due to hemodynamic collapse.A second impella insertion was considered however, cardiac rupture occurred, preventing placement.As the rupture happened before any impella related steps such as guidewire or pigtail insertion was performed.The death was determined to be unrelated to the device.
Additional Manufacturer Narrative
The impella device was not received from the customer, therefore, investigation of the device was not possible.Should the device or any new information be received, a supplemental mdr will be filed.
Additional Manufacturer Narrative
D1 brand name was updated.Unable to deliver or advance: the cause of the unable to deliver or advance was unable to be determined as insufficient clinical details were provided.